# SDR COEA2010121763803

- Difficulty date: December 17, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 33,112 hours, 36,976 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Beam
- Part number: S5217620620001
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P-F MODIFICATION BY M7 AEROSPACE IN SAT / CRACK OF PAX / CREW DOOR SURROUND / 2 EACH AFT DOOR BEAM SUPPORTS: 1 WITH A 0.50, CRACK AND THE OTHER WITH A 0.25, CRACK ALSO LOCATED IN THE RADIUS. THE PART NUMBER FOR THESE DOOR BEAM SUPPORTS ARE THE SAME P/N S 52176206200-01.
